• Zirtek Plus 5mg/120mg Decongestant 10tablets
  • Click on Image to Enlarge

Zirtek Plus 5mg/120mg Film coated tablets contain cetrizine hydrochloride which is a non drowsy antihistamine used to treat symptoms caused by hay fever and other allergies such as; runny nose, watery eyes, sneezing, itchy throat or nose. Cetrizine is also effect in treating urticaria( hives) and itching of the skin (pruritus). Zirtek plus also contains pseudoephedrine a powerful decongestant which helps reduce swelling in the nasal passages and relieve symptoms of nasal congestion and pressure.

The tablets provide fast relief and are effective for 24 hours

For Adults and children over 12 years: One tablet twice daily with a glass of water

Not recommended for children under 12 years.

This product is not recommended for continued use. 

Write a review

Please login or register to review

Zirtek Plus 5mg/120mg Decongestant 10tablets

  • Product Code: zirtek-plus-5mg-120mg-decon-pro-rel-tabs-10tabs
  • Availability: In Stock
  • Recommended Age

    Not recommended for children under 12 years.

  • Please tick the following box to purchase
    I am over 18
  • €9.72

  • Inc VAT

Tags: Zirtek Plus 5mg 120mg Decon Pro Rel Tabs 10tabs

Johnston's Pharmacy © 2018. All rights reserved Privacy Policy | Sitemap